# SDR MASA200601859

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 8,556 hours, 5,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7271 IAD - CAPTAIN REPORTED FLAP FAIL CAUTION MSG.  MX RESET SYSTEM AND FAULT CLEARED.  ACFT CONTINUED OPERATIONS.
